Next Article in Journal
Continuous Dependence on the Initial Functions and Stability Properties in Hyers–Ulam–Rassias Sense for Neutral Fractional Systems with Distributed Delays
Next Article in Special Issue
Exploring Propagating Soliton Solutions for the Fractional Kudryashov–Sinelshchikov Equation in a Mixture of Liquid–Gas Bubbles under the Consideration of Heat Transfer and Viscosity
Previous Article in Journal
New Fractional Integral Inequalities via k-Atangana–Baleanu Fractional Integral Operators
Previous Article in Special Issue
Trajectory Controllability of Clarke Subdifferential-Type Conformable Fractional Stochastic Differential Inclusions with Non-Instantaneous Impulsive Effects and Deviated Arguments
 
 

Order Article Reprints

Journal: Fractal Fract., 2023
Volume: 7
Number: 741

Article: Approximate Controllability of Neutral Differential Systems with Fractional Deformable Derivatives
Authors: by Sreedharan Raju, Raja Balachandar Sevugan, Ramalingam Udhayakumar, Ghada AlNemer and Umamaheswaran Arunachalam
Link: https://www.mdpi.com/2504-3110/7/10/741

MDPI offers high quality article reprints with convenient shipping to destinations worldwide. Each reprint features a 270 gsm bright white cover and 105 gsm premium white paper, bound with two stitches for durability and printed in full color. The cover design is customized to your article and designed to be complimentary to the journal.

Quote and Order Details

Contact Person

Invoice Address

Notes or Comments

Validate and Place Order

The order must be prepaid after it is placed

req denotes required fields.
Back to TopTop